# SDR UPS05845052

- Difficulty date: July 6, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SAA58903142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 70 RBL 48 UNDER THE SEAT TRACK INTERCOSTAL HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-1-20D, 51-3-2 AND DWG 5890314.
